... period for awhile, and her boyfriend ejaculated in her twice but they was different days. Could she be pregnant?
A common side effect ( or bonus, depending on your view), is that after being on depo for a time, your periods often stop. I was on it for a few years, and only experienced slight breakthrough bleeding sometimes near the time for another shot. Since you have a consistent amount of birth control in your system with no placebo thrown in to lead to a period, they usually don't occur. I wouldn't worry about pregnancy if you are current on your shot. I hope to have helped!
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2012 • 1 answer
Posted 26 Dec 2014 • 1 answer
Posted 25 Jan 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers